# SDR AU980954

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 43
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME 43 AT STN 1023 CONTAINED CRACKS IN THE FASTENER HOLES OF THE FLOORBEAM FLANGES Y-765RH AND Y-1292RH.  FOUND DURING EDDY CURRENT INSPECTION IAW SB A320-53-10-08.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Airbus SB A320-53-10-08](https://openairdocs.org/service-documents/airbus/a320-53-10-08.md). Cited as "SB A320-53-10-08"
